Antilocality of complex powers of elliptic differential operators with analytic coefficients
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 9 (1982) no. 1, p. 1-26
@article{ASNSP_1982_4_9_1_1_0,
     author = {Liess, Otto},
     title = {Antilocality of complex powers of elliptic differential operators with analytic coefficients},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 9},
     number = {1},
     year = {1982},
     pages = {1-26},
     zbl = {0493.35048},
     mrnumber = {664101},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1982_4_9_1_1_0}
}
Liess, Otto. Antilocality of complex powers of elliptic differential operators with analytic coefficients. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 9 (1982) no. 1, pp. 1-26. http://www.numdam.org/item/ASNSP_1982_4_9_1_1_0/

[1] J.M. Bony, Propagation des singularités différentiables pour une classe d'opérateurs differéntiels à coefficients analytiques, Asterisque, 34-35 (1976), pp. 43-91. | Numdam | MR 510214 | Zbl 0344.35075

[2] L. Boutet De Monvel, Opérateurs pseudodifférentiels analytiques et opérateurs d'ordre infini, Ann. Inst. Fourier, Grenoble, 22 (1972), pp. 229-268. | Numdam | MR 341189 | Zbl 0235.47029

[3] T. Burak, Fractional powers of elliptic differential operators, Ann. Scuola Norm. Sup. Pisa, 22 (1968), pp. 113-132. | Numdam | MR 236767 | Zbl 0159.15601

[4] R.W. Goodman - I.E. Segal, Antilocality of certain Lorentz invariant operators, J. Math. Mech., 14 (1965), pp. 629-638. | MR 180176 | Zbl 0151.44201

[5] L. Hörmander, Uniqueness theorems and wave front sets for solutions of linear differential equations with analytic coefficients, Comm. Pure Appl. Math., 24 (1971), pp. 671-703. | MR 294849 | Zbl 0226.35019

[6] L. Hörmander, Spectral analysis of singularities of solutions of linear partial differential equations, Lectures at the University of Stockholm, September 1974. | MR 547014

[7] O. Liess, Analytic pseudodiffereiatial operators and the analytic wave front set, to appear.

[8] K. Masuda, Antilocality of the one-half power of elliptic differential operators, Publ. Res. Inst. Math. Sci., 8 (1972), pp. 207-210. | MR 331120 | Zbl 0245.35026

[9] M. Nagase - K. Shinkai, Complex powers of nonelliptic operators, Proe. Japan Acad., XLVI:7, pp. 779-784. | Zbl 0224.47026

[10] H. Reeh - S. Schlieder, Bemerkungen zur Unitärequivalenz von Lorentzinvarianten Feldern, Nuovo Cimento, 22 (1961), pp. 1051-1068. | MR 137513 | Zbl 0101.22402

[11] J. Riordan, An introduction to combinatorial analysis, John Wiley & Sons, 1958. | MR 96594 | Zbl 0078.00805

[12] M. Sato, Hyperfunctions and partial differential equations, Conf. on Functional Analysis and Related Topics, Univ. of Tokyo Press (1969), pp. 91-94. | Zbl 0208.35801

[13] M. Sato - T. Kawai - M. Kashiwara, Hyperfunctions and pseudodifferential equations, Lecture Notes in Math., 287 (1973), pp. 265-529. | MR 420735 | Zbl 0277.46039

[14] R.T. Seeley, Complex powers of an elliptic operator, Proc. Symp. on Singular Integrals, Amer. Math. Soc., 10 (1967), pp. 288-307. | MR 237943 | Zbl 0159.15504

[15] R. Strichartz, A functional calculus for elliptic pseudodifferential operators, Amer. J. Math., 94 (1972), pp. 711-722. | MR 310713 | Zbl 0246.35082